MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAB
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that he believes that his infusion sets were not giving him insulin.He said that he got a no delivery alarm.He changed out everything and received another no delivery and could not push insulin through with the plunger.Customer's blood glucose was 574 mg/dl.During troubleshooting, customer disconnected and reconnected infusion set and reservoir and pushed insulin with plunger; insulin did exit.Customer was advised that insulin pump was working as designed.After troubleshooting, advised him that he was not supposed to reattach the transfer guard to the reservoir after detachment.He stated that he did so in order to put more insulin in the reservoir.Now the cap is leaking insulin.Customer declined high blood glucose troubleshooting.He treated with shots.The product will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751RNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6638823
Report Number3004209178-2017-55011
Device Sequence Number19063888
Product Code OZO
UDI-Device Identifier00643169507968
UDI-Public(01)00643169507968
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAB
Device Catalogue NumberMMT-751RNAB
Device Lot NumberA3751RNABJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2017
Initial Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight204